Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 33, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 26, 2009, 5:29 AM CDT for Baldwin County, Mobile County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2009, 5:29 AM CDT (10:29 UTC)
- Expired
- Mar 26, 2009, 6:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Mobile County, AL
The radar
The Mobile radar (KMOB), 37 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 1:36 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1439 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 261029
SVRMOB
ALC003-097-261115-
/O.NEW.KMOB.SV.W.0033.090326T1029Z-090326T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
529 AM CDT THU MAR 26 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
SOUTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITIES OF...DOWNTOWN MOBILE...DAUPHIN ISLAND...
* UNTIL 615 AM CDT
* AT 524 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OVER 60
MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM SEVEN HILLS TO
13 MILES WEST OF GRAND BAY...OR ALONG A LINE EXTENDING FROM 16
MILES NORTHEAST OF ESCATAWPA TO ESCATAWPA...MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MOBILE AIRPORT...HUTCHENS ELEMENTARY SCHOOL...DEES AND DAWES BY 535
AM CDT...
AIRPORT AND UNIVERSITY...SPRING HILL COLLEGE...UNIVERSITY OF SOUTH
ALABAMA AND SCHILLINGER AND THREE NOTCH BY 540 AM CDT...
I65 AND AIRPORT BLVD AND AIRPORT AND GOVERNMENT BY 545 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3029 8776 3042 8792 3064 8793 3067 8799
3064 8805 3031 8813 3025 8806 3024 8828
3027 8813 3037 8827 3035 8819 3038 8825
3036 8840 3069 8840 3070 8778 3024 8773
3023 8774 3022 8804
TIME...MOT...LOC 1029Z 270DEG 39KT 3066 8831 3046 8849
$$1 follow-up statement
000
WWUS54 KMOB 261055
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
555 AM CDT THU MAR 26 2009
ALC003-097-261115-
/O.CON.KMOB.SV.W.0033.000000T0000Z-090326T1115Z/
BALDWIN AL-MOBILE AL-
555 AM CDT THU MAR 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR SOUTHEASTERN MOBILE AND WEST CENTRAL BALDWIN COUNTIES...
AT 554 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OVER
60 MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM PINTO ISLAND
TO 8 MILES SOUTHWEST OF BAYOU LA BATRE...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BRIDGEHEAD...SOUTH ORCHARD...PARK CITY AND BELLEFONTAINE BY 600 AM
CDT...
MALBIS...SPANISH FORT...MON LOUIS AND JACKSON OAK BY 605 AM CDT...
MONTROSE BY 610 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST
FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A
ROOM SUCH AS A CLOSET OR BATHROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3039 8789 3042 8792 3064 8793 3067 8799
3064 8805 3031 8813 3026 8807 3026 8818
3027 8813 3037 8827 3035 8819 3038 8825
3036 8840 3070 8807 3070 8778 3052 8776
TIME...MOT...LOC 1055Z 270DEG 39KT 3065 8800 3033 8833
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 5:28 AM CDT, 1 minute earlier.
Area forecast discussion, Mar 26, 5:28 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
528 AM CDT THU MAR 26 2009
.SHORT TERM...CURRENTLY A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE
CWFA UNTIL 9 AM THIS MORNING. LATEST RADAR LOOPS TO THE WEST SHOW A
STRONG BAND OF THUNDERSTORMS MOVING EASTWARD ACROSS MUCH OF EASTERN
MS AND EASTERN LA PROGGED TO MOVE ACROSS MUCH OF THE CWFA THIS
MORNING AND EARLY THIS AFTERNOON. THIS AREA OF CONVECTION IS
ASSOCIATED WITH THE FIRST OF A SERIES OF STRONG IMPULSES MOVING
EASTWARD ACROSS THE DEEP SOUTH WITH STRONG UPPER FLOW THROUGH EARLY
SAT. CURRENTLY...AT THE SFC A WAVE OF LOW PRES ASSOCIATED WITH THIS
FIRST IMPULSE WAS MOVING NE OVER SOUTH CENTRAL MS WITH A
FRONTAL/OUTFLOW BOUNDARY TRAILING TO THE SW TO THE EAST TX COAST.
AHEAD OF THE LOW A WEAK BOUNDARY FROM EARLIER CONVECTION WAS NOTED
ACROSS CENTRAL AL STRETCHING SE TO THE EAST FL PAN COAST...WITH
BETTER LOW LEVEL MOISTURE AND WARMTH TO THE SOUTH PLACING MOST AREAS
OF THE CWFA IN A QUASI-WARMER SECTOR EARLY THIS MORNING...THUS
GIVING WAY TO GOOD SFC BASED CONVECTION FOR THE WESTERN 2/3 OF THE
CWFA EARLY THIS MORNING. AS THIS LOW EJECTS OFF TO THE NE LATER
TODAY THE BOUNDARY NOTED TO THE WEST OF THE LOW WILL SHIFT EAST AND
STALL OR LAY FROM WEST TO EAST ACROSS COASTAL AREAS OF THE CWFA THIS
AFTERNOON...LEADING TO CONTINUED THUNDERSTORM DEVELOPMENT CLOSER TO
THE COAST...ESPECIALLY EAST OF PNS. LATEST LAPS AND RUC SOLUTIONS
DEPICT STRONG VERTICAL SHEAR...HELICITY VALUES UP 500 M2/S2...IN THE
LOWEST 3KM TO SUPPORT STRONG BOWING SEGMENT WITH EMBEDDED TORNADOES.
DECENT SFC BASED CAPES ARE ALSO NOTED AHEAD THE LOW RANGING FROM
1000 TO 1200 J/KG OVER THE COASTAL COUNTIES AND FROM 300 TO 500 J/G
INLAND TO THE NORTH. WITH THIS...BELIEVE THE BEST CHANCE FOR STRONG
BOWING SEGMENTS WITH EMBEDDED TORNADOES EARLY THIS MORNING WILL BE
GENERALLY NEAR AND SOUTH OF A LINE FROM WIGGINS MS TO ANDALUSIA AL
THIS MORNING EXPANDING NORTH OF THIS LINE AFTER SUNRISE AS SURFACE
TEMPS AND INSTABILITY INCREASE. AS THE LOW EJECTS OFF TO THE NE BY
THIS AFTERNOON CONVECTION SHOULD TAPER OFF UNTIL LATE THIS EVENING
WHEN THE NEXT IMPULSE BEGINS TO APPROACH FROM THE WEST. AS THIS
SYSTEM NEARS FROM THE WEST OUTFLOW BOUNDARY RESIDING JUST NORTH OF
THE COAST SHOULD THE BE THE MAIN FOCUS FOR MORE SEVERE WEATHER
BEGINNING EARLY FRI MORNING SHIFTING NORTHWARD AGAIN DURING THE DAY
AS TEMPS CLIMB TO THE MID TO UPPER 70S. MODEL CAPES FOR FRI LOOK TO
BE SLIGHTLY HIGHER THAN TODAY WITH THE STRONGEST VERTICAL SHEAR IN
THE MORNING SHIFTING OFF TO THE EAST BY FRI AFT. ANOTHER BIG CONCERN
WITH THIS PATTERN WILL BE THE PROLONGED HEAVY RAINFALL WITH TRAINING
CELLS MOVING OVER MUCH OF THE CWFA THROUGH FRI EVENING. AS A RESULT
FLASH FLOOD WATCH CONTINUES FOR THE ENTIRE CWFA UNTIL 1000 PM FRI
EVENING. AS FOR TEMPS WILL GO ABOUT 3 TO 5 DEGREES WARMER THAN THE
CURRENT MAVMOS THROUGH FRI AFTERNOON THEN STAY SLIGHTLY CLOSER TO
THE GUIDANCE FRI NIGHT. /32
&&
.LONG TERM...FOR LATE FRI NIGHT INTO SAT MAIN UPPER SYSTEM BEGINS TO
APPROACH THE LOWER MS RIVER VALLEY FROM THE WEST WITH A DEEP SFC LOW
TRACKING NE FROM NE TX TO THE N MS. BY 06Z SAT SFC LOW SHOULD BE IN
THE VICINITY OF NORTHWEST MS WITH A STRONG SFC COLD FRONT EXTENDING
SOUTH TO THE CENTRAL LA COAST. AHEAD OF THE FRONT EXPECT MORE
WIDESPREAD THUNDERSTORM DEVELOPMENT MOSTLY EARLY SAT MORNING WITH
DECENT VERTICAL SHEAR AND INSTABILITY OUT AHEAD OF THE FRONT THROUGH
ABOUT MIDDAY. WIDESPREAD HEAVY RAIN WILL ALSO BE POSSIBLE LEADING TO
RAINFALL TOTALS FOR SOME INLAND REACHING 8 INCHES FOR THE ENTIRE
EVENT. /32
&&
.AVIATION...(26.12Z ISSUANCE)...IFR TO MVFR CIGS AND VSBYS NEXT SIX
HOURS IN AND OUT OF HEAVIER SHOWERS RESPECTIVELY. VSBY RESTRICTIONS
DUE TO FOG AND PRECIPITATION SHOULD BECOME DUE TO PRECIPITATION ONLY
AFTER 15 UTC. SOUTH TO SOUTHEAST WINDS PERSIST THROUGH TAF
PERIOD...EXPECT BRIEF SPEED AND DIRECTIONAL DIGRESSIONS AFTER LINES
OF STORMS PASS. ONE SUCH DIGRESSION EXPECTED LATER THIS MORNING
WITH PASSAGE OF CURRENT LINE. /23
&&
.MARINE...OVER THE NEXT SEVERAL DAYS...A SERIES OF FAST MOVING
SURFACE LOW PRESSURE SYSTEMS WILL PASS WEST TO EAST OVER THE MARINE
AREA. THUS...A SOUTHERLY WIND FLOW WILL PERSIST THROUGH SATURDAY...
WITH THE EXCEPTION BEING WHEN LINES OF THUNDERSTORMS MOVE THROUGH
PERIODICALLY CAUSING VARIABLE WINDS. A COLD FRONT WILL MOVE THROUGH
SATURDAY AND END THE SHOWERS AND THUNDERSTORMS FROM THE WEST. WEST
TO NORTHWEST FLOW ON SUNDAY WILL ONCE AGAIN TURN SOUTHERLY ON MONDAY
AS YET ANOTHER SYSTEM APPROACHES. SMALL CRAFT ADVISORY CONDITIONS
FOR WIND THROUGH AT LEAST LATE FRIDAY...AND SEAS BEYOND THAT TIME.
/23
&&
.FIRE WEATHER...NO CONCERNS THROUGH SAT. DRIER COOLER CONDITIONS
WILL MOVE INTO THE REGION SUN THROUGH EARLY NEXT WEEK. AS A RESULT
AFTERNOON RELATIVE HUMIDITIES WILL HAVE TO BE CLOSELY MONITORED SUN
THROUGH EARLY NEXT WEEK. /32
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 74 63 77 62 / 90 90 90 80
PENSACOLA 72 65 76 65 / 90 80 90 70
DESTIN 72 66 78 65 / 80 80 90 50
EVERGREEN 74 60 77 62 / 90 80 90 80
WAYNESBORO 73 58 75 60 / 90 80 80 90
CAMDEN 73 59 75 62 / 90 80 90 80
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 11 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Mar 26, 4:55 AM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT WED MAR 25 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-271200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CDT WED MAR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP. .DAY ONE...TODAY AND TONIGHT. SEVERAL PERIODS OF HEAVY RAINFALL ARE EXPECTED THROUGH EARLY SATURDAY AS A FRONT BECOMES STATIONARY OVER THE AREA AND A SERIES OF UPPER LEVEL DISTURBANCES MOVE EASTWARD ALONG IT. THE FIRST ROUND OF HEAVY RAINS IS NOW IN PROGRESS AND IS IN THE FORM OF A LINE OF SEVERE THUNDERSTORMS THAT WILL GRADUALLY MOVE EASTWARD THROUGH THE ENTIRE AREA EARLY TODAY. THE LINE OF THUNDERSTORMS WILL MOVE UP TO I-65 BY SUNRISE WITH A TRAILING REGION OF RAIN THEREAFTER. IT WILL PROGRESS EAST OF I-65 FROM SUNRISE THROUGH NOON. A SECOND ROUND OF HEAVY RAINFALL IS FORECAST AGAIN TONIGHT... AND ANOTHER ON FRIDAY AS A SERIES OF SURFACE LOW PRESSURE SYSTEMS PERIODICALLY MOVE FROM WEST TO EAST THROUGHOUT THE REGION. TOTAL RAINFALL ACCUMULATIONS COULD BE UP TO 8 INCHES OVER SOME LOCALES. MOST AREAS ARE EXPECTED TO RECEIVE AT LEAST THREE INCHES ENDING SATURDAY. A FLASH FLOOD WATCH IS IN EFFECT. IN ADDITION...SEVERE THUNDERSTORMS ARE POSSIBLE BOTH TODAY AND TONIGHT. THE MAIN THREAT WILL BE WITH THE FIRST LINE OF THUNDERSTORMS THIS MORNING AND NEXT FOR ADDITIONAL STORMS THAT DEVELOP LATER AND MOVE IN FROM THE WEST DURING THE AFTERNOON. THE MAIN THREAT WILL BE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS WILL MAINTAIN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH THURSDAY...AND A CONTINUED HIGH RISK OF DANGEROUS RIP CURRENTS WILL PREVAIL ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY. OUR LATEST FORECAST IS FOR CONTINUED TOTAL RAINFALL ACCUMULATIONS OF 4 TO 9 INCHES ENDING SATURDAY. ISOLATED AREAS MAY RECEIVE EVEN MORE RAINFALL. DUE TO THE LONG DURATION OF FORECAST HEAVY PRECIPITATION ACROSS THE AREA...FLOODING OF LOW LYING AREAS...SMALL CREEKS AND STREAMS WILL BE POSSIBLE THROUGH THE WEEK. SEVERAL AREA RIVERS AND STREAMS ARE ALREADY AT ELEVATED LEVELS AND THIS RAINFALL WILL LIKELY CAUSE MANY RIVERS ACROSS THE AREA TO GO ABOVE FLOOD STAGE LATE THIS WEEK. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING. *THIS IS POTENTIALLY A VERY SERIOUS SITUATION SO PLEASE STAY TUNED FOR LATER UPDATES* A MODERATE TO OCCASIONAL STRONG SOUTHERLY WIND WILL CONTINUE...ALONG WITH SEAS OF 6 TO 9 FEET. A SMALL CRAFT ADVISORY IS IN EFFECT. A RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE ALERT FOR POSSIBLE ACTIVATION THROUGH SATURDAY FOR FLASH FLOODING SEVERE THUNDERSTORMS AND TORNADOES. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.
In the hours before
Local storm report, Mar 26, 5:23 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
523 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM TSTM WND DMG PERKINSTON 30.78N 89.14W
03/26/2009 STONE MS FIRE DEPT/RESCUE
POWER LINES DOWN NEAR PERKINSTON
0450 AM TSTM WND DMG 1 N THOMASVILLE 31.93N 87.74W
03/26/2009 CLARKE AL EMERGENCY MNGR
TREES DOWN ACROSS HWY 43, INTERSECTION 1 MILE N HWY 43
AND HWY 5. NORTH SIDE OF THOMASVILLE.
&&
DONFThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:18 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 42 min |
| Mar 26, 3:59 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 46 min |
| Mar 26, 4:29 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 16 min |
| Mar 26, 4:44 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington, Wilcox | 46 min |
| Mar 26, 5:03 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 42 min |
| Mar 26, 5:34 AM CDT | Special Marine Warning | MOB | 86 min | |
| Mar 26, 5:49 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Monroe | 39 min |
| Mar 26, 6:11 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Mobile, Monroe | 49 min |
| Mar 26, 6:27 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia, Monroe | 43 min |
| Mar 26, 6:57 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Covington, Escambia | 63 min |
| Mar 26, 7:03 AM CDT | Special Marine Warning | MOB | 117 min | |
| Mar 26, 7:06 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 54 min |
| Mar 26, 7:37 AM CDT | Tornado Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 53 min |
| Mar 26, 7:41 AM CDT | Tornado Warning | MOB | Baldwin | 49 min |
| Mar 26, 7:56 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 34 min |
| Mar 26, 8:03 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 57 min |
| Mar 26, 9:00 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Mar 26, 10:22 AM CDT | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 10 days |
| Mar 26, 10:52 AM CDT | Special Marine Warning | MOB | 53 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.